# SDR YENA2020081600423

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 68,850 hours, 24,480 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1334, SJU-MCO. EMRGENCY DECLARED. AFT CARGO SMOKE WARNING ILLUMINATED IN FLIGHT FOR APPRX 5 SECONDS AND SELF EXTINGUISHED.DISCHARGE 1 LIGHT ILLUMINATED ON CARGO SMOKE PANEL W/NO PILOT ACTION. STS DISPLAYS .WHEN ON GROUND BEFORE OPEN CRG DOORS . PAX DISEMBARK; R & R AFT CARGO SMOKE DETECTORS 3WH AND 4WH IAW AMM 26-16-15 OPERATIONAL CHECK OF CARGO SMOKE DETECTION SYSTEM REQUIRED. R & R AFT CARGO SMOKE DETECTORS 5WH AND 6WH IAW AMM 26-16-15 OPERATIONAL CHECK OF CARGO SMOKE DETECTION SYSTEM REQUIRED. T/S FOUND FWD AND AFT CARGO EXT BOTTLES LTS ON DUE TO DEPLETED BOTTLES. REMOVED AND REPLACED FWD AND AFT BOTTLES 4005WX AND 4010WX AS PER AMM 26-23-41. DISCH LTS EXTINGUISHED. STILL REQUIRES FINAL SQUIB OPS CKS. OPS TEST OF CARGO. CHECKED FIRING CIRCUITY CONTINUITY AND PERFORMED  THE OPERATION CHECKED OF PRIORITY SWITCHING IAW AMM 26-23-00-710-003-A. OPS CHECK GOOD"
